# SDR DL76S060843

- Difficulty date: October 13, 2006
- Submitted: October 17, 2006
- Operation: Air carrier
- Aircraft: N122DL
- Make and model: Boeing 767332
- Aircraft serial: 23436
- Aircraft time: 61,152 hours, 29,301 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 111T50485
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CHORD OF THE STA 999 AT LBL 33  FLOORBEAM WAS FOUND CRACKED IN THE VERTICAL FLANGE FROM THE AFT SLOTTED CUTOUT TO THE END OF THE CHORD.  THE CRACK WAS REMOVED BY EXTENDING THE SLOT CUTOUT TO THE END OF THE CHORD AND WAS REPAIRED WITH A REPAIR ANGLE APPROVED BY BOEING.  ERA 456211-14
